Does claritin d raise blood pressure

Main / Vitamins/Supplements / Does claritin d raise blood pressure

Abdominal distension, altered taste, constipation, diarrhea, dyspepsia, flatulence, gastritis, stomatitis, tongue ulcerationtoothache, vomiting.

Nitroglycerin chemical reaction formula

Find out the relationship between Claritin and high blood pressure. There are no known types of allergy medication which elevate blood pressure. Skip to main content. Get emergency medical help if you have any of these signs of an allergic reaction: They can offer you advice on what types of medications you can take, based on the medications you are taking and on your condition.

It doesn't cause any daytime drowsiness unlike other antihistamines. Why does Adderall raise blood pressure?

Search form

Contact your doctor and alert him or her to your symptoms. For example, Claritin is safe for patients with high blood pressure to take, because it contains an antihistamine, and does not affect blood pressure.

Topamax reviews for migraines

Claritin D is available over-the-counter and in generic versions. In order for us to create your customized HealthSavvy programs, we need a little more information about the health topic s that you are interested in. Experience from controlled and uncontrolled clinical studies involving approximately 10, patients who received the combination of loratadine; pseudoephedrine sulfate for a period of up to 1 month provides information on adverse reactions.

It offers temporary clearing of runny nose, sneezing, itchy watery eyes and nose. Liver and Biliary System: When purchasing an allergy medication, be sure that the label does not say it contains a decongestant.

Tegretol hepatotoxicity

Manufacturers will often indicate which of the antihistamines also contain a decongestant by adding the letter D to the name of the medicine. Click Here to sign up. Claritin D Side Effects Center. In these studies, the incidence of adverse events reported with loratadine; pseudoephedrine sulfate 24 hour extended release tablets was similar to those reported with twice-daily q12h mg sustained-release pseudoephedrine alone.

This holds especially true if you have a pre-existing medical condition, including glaucoma, thyroid imbalance, obstructed bladder, liver disease, kidney disease, enlarged prostate, cardiac disease and, finally, high blood pressure. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Talk to your doctor or pharmacist if you have any questions.

Abdominal distension, abdominal distress, abdominal painaltered tasteconstipation, diarrheaeructationflatulencegastritisgingival bleeding, hemorrhoidsincreased appetite, stomatitis, taste loss, tongue discoloration, toothachevomiting. Call your doctor for medical advice about side effects.

Claritin D Consumer Information.

More: